# SDR R61A2020112500812

- Difficulty date: October 28, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 12,701 hours, 8,525 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR: LEFT HORIZONTAL STABILIZER FRONT SPAR DAMAGE BETWEEN RIBS 11 AND 12.  REPAIRED LT HORIZONTAL STABILIZER SPAR I FROM RIB 11L TO RIB 14L, IAW ETD2020-170-030610.
